Ask an expert
Question

01 Feb 2010

skin irritation
Hi I suffer from a skin irritation...My legs arms and feet will start itching for no reason that I can see..No rash, redness ect. It is worse at night. If I use stop itch it subsides...It is embaressing if I go out or am in company...I have change soap powder, soap all the things I can think of but it does not help. I have even tried stopping coffee, tea cool drinks but that doesn' t help either. Life has been hectic and stressfull the last few months.Could that be the cause? Any suggestions?
Answer 397 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

hallo pp
It may be stress related or you may have an underlying allergy. Ask your doctor if you could try Aterax for it ( it is schedule medication so you would need prescription) Aterax is anti-allergy and anti- anxiety.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.